# SDR DALA2023120609996

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,309 hours, 20,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 DENTS #10, #12 AND #14 THEY ARE OUT LIMITS DUE TO DISTANCE TO SPLICE FASTENER ON UPPER SKIN FROM BSTA 740 TO BSTA 879 BTW S-4RH TO S- 10RH AT FUSELAGE. CORRECTIVE ACTION: REF ERA 614023-14. (0096908)
